C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 29/2 (2009)

Strona redakcyjna
Spis treści
Instruction for authors

Bogusław Bożek, Wiesław Solak, Zbigniew Szydełko

On some quadrature rules with Gregory end corrections
Opuscula Math. 29 (2009), 117-129   Pełny tekst/Article:   pdf  pdf  (177kB)

Aurelian Cernea

On an evolution inclusion in non-separable Banach spaces
Opuscula Math. 29 (2009), 131-138   Pełny tekst/Article:   pdf  pdf  (263kB)

Aurelian Gheondea, Ali Şamil Kavruk

A note on Radon-Nikodým derivatives and similarity for completely bounded maps
 Opuscula Math. 29 (2009), 139-145   Pełny tekst/Article:   pdf  pdf  (280kB)

Rafał Kapica, Janusz Morawiec

Continuous solutions of iterative equations of infinite order
Opuscula Math. 29 (2009), 147-155   Pełny tekst/Article:   pdf  pdf  (308kB)

You Lu, Xinmin Hou, Jun-Ming Xu

A note on the p-domination number of trees
Opuscula Math. 29 (2009), 157-164   Pełny tekst/Article:   pdf  pdf  (291kB)

Doost Ali Mojdeh, Somayeh Mirzamani

On the diameter of dot-critical graphs
Opuscula Math. 29 (2009), 165-175   Pełny tekst/Article:   pdf  pdf  (232b)

Arsham Borumand Saeid

Vague BCK/BCI-algebras
Opuscula Math. 29 (2009), 177-186   Pełny tekst/Article:   pdf  pdf  (289kB)

Sergey Simonov

Weyl-Titchmarsh type formula for Hermite operator with small perturbation
 Opuscula Math. 29 (2009), 187-207   Pełny tekst/Article:   pdf  pdf  (256kB)

Mykhailo O. Stashenko, Halyna M. Hubal

On the property of the BBGKY hierarchy solution in cumulant representation
 Opuscula Math. 29 (2009), 209-216   Pełny tekst/Article:   pdf  pdf  (275kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie